TOPOLOGICAL REPRESENTATION FOR FUZZY TOPOLOGICAL-SPACES


EROGLU M.

FUZZY SETS AND SYSTEMS, vol.42, no.3, pp.355-362, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 1991
  • Doi Number: 10.1016/0165-0114(91)90114-6
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.355-362

Abstract

Let L be a completely distributive complete lattice with universal bounds 0 and 1 such that 0 not-equal 1. Let us denote by X*(L) the set of all prime proper filters of L. To every L-fuzzy topological space (X, tau) one can associate a topological space (X*(L), T*). One obtains a covariant functor from the category CG(L) into the category of topological spaces. We discuss further how far one can go in this direction following ideas in [2].